Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Semen analysis shows Azospermia. Has 2 motile sperm. Taking Testopel. Is surgery needed?

Hello. My husband is on testopel and I heard it lowers sperm count to zero. We did a seman analysis and the doctor said he has azospermia. But on the bottom of the paper with the results it said their was 2 motile sperm and 8 non motile. Is this due to his testosterone? The doctors saying he needs surgery and does not want to prescribe clomid for him
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband is on Testopel .

Systemic testosterone are known to lower sperm count by inhibiting the secretions of Hormones LH by Pitutory gland.which plays important role in production of sperms.

This can be recovered in 3 -6 months after he stops taking Tesopel

Dr has advised him surgery however since you have not mentioned anything about surgery in detail, I can not make any comment about surgery,
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor